Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 454706, 11 pages
Research Article

Image Reconstruction Based on Homotopy Perturbation Inversion Method for Electrical Impedance Tomography

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 9 May 2013; Revised 26 November 2013; Accepted 27 November 2013

Academic Editor: Md. Sazzad Chowdhury

Copyright © 2013 Jing Wang and Bo Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Li Li, and Bo Han, “A new iteratively total variational regularization for nonlinear inverse problems,” Journal Of Computational And Applied Mathematics, vol. 298, pp. 40–52, 2016. View at Publisher · View at Google Scholar